# SDR SWAA2018042421359

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,363 hours, 24,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 6959926
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FWD GIRT BAR RETAINER LOOSE.  SECURED RETAINER IAW MM.
